# SDR UIEA2019040193710

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,349 hours, 14,698 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Card
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENG OH LP 2 INOPERATIVE.  RESET L ENG OH LP 2 CONTROL CARD OPS CHECK GOOD IAW AMM 26-11-01 AND FIM 26-11-00 FIG 104.
